# SDR DXTA2015072706049

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 1,786 hours, 1,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 643400
- Part serial: 000053
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRANGE ODOR AT CRUISE ALTITUDE.  EMERGENCY LIGHTS TRIGGER ON, RIGHT STAIR LIGHT WAS OUT.  EXERCISED A PRECAUTIONARY LANDING.  TROUBLESHOT EMERGENCY LIGHTS AND FOUND NR 2 FORWARD EMERGENCY POWER SUPPLY TO BE DEFECTIVE CAUSING LIGHTS TO ILLUMINATE & RIGHT STAIR LIGHT OUT.  REPLACED THE POWER SUPPLY IAW MM 33-52-01.  OPS CHECKED GOOD.
